Posted by Franz on August 24, 2005, at 19:05:26
In reply to Re: effexor and nightmares, posted by felicity77 on August 24, 2005, at 18:27:32
> > > > > Has anyone experienced very vivid dreams on effexor? I find I wake up from intense dreams 4 or 5 times per night, and in the AM feel very unrested. It is quite disconcerting. Ive been on it 3 weeks. I also take Lithium, but that has never cause me sleep issues. Just curious...I need my sleep! Thanks in advance.
> > > >
> > > > Yes felicity, I get vivid dreams ,mostly dab ones with most drugs that acto on serotonin including melatonin (if the dose ig high in this last case). I don´t wake up like in a nightmare.
> > > > Sorry I do not know what to say. Maybe Effexor XR is better?
> > > >
> > > > HEY THANKS FOR YOUR REPLY. ACTUALLY IT IS EFFEXOR XR. IT STINKS. I AM GETTING ANXIOUS ABOUT NOT GETTING SLEEP NOW AND FRUSTRATED, WHICH KEEPS ME AWAKE EVEN LONGER!!!! I AM IN MY LAST YEAR OF MEDICAL SCHOOL AND TRYING TO GET MY MEDICATIONS RIGHT BEFORE RESIDENCY BEGINS. THEN I WILL WORK 80 HOURS A WEEK AND BE ON CALL EVERY FOURTH NIGHT. HENCE TAKING SOMETHING LIKE AMBIEN IS NOT REALLY GOING TO BE AN OPTION SINCE I WILL NOT GET 8 HOURS TO LIE DOWN VERY OFTEN!!! I WAS SO FRUSTRATED LAST NIGHT I WAS SLAMMING MY PILLOW WITH MY FISTS. SO I REALLY APPRECIATE YOU TAKING THE TIME TO RESPOND. IT IS NICE TO KNOW SOMEONE CARES. REGARDS, FELICITY
> > > >
> > >
> > Of course people cares here. Please don´t use all caps.
> > Maybe the dose is too high and you are getting too much noradrenaline effect?. Could you combine with a benzo for some days?.
> > You should ask your doctor.
> Hi, sorry about the caps. I was trying to make clear where my reply was. Still new to this posting stuff.
> I only take 75 mg, which is a really low dose anyway. Maybe I will try ambien after all, or give up on effexor altogether.
> thanks again,
have you tried switching time of dose?. e.g. if you take it at nigh take it in the morning.
do not stop it without telling your doctor.